Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessControl of Hybrid Systems With Independent Continuous and Discrete GoalsM. De la Sen, J.C. Soto, A. Gallego, J.L. MalainaThis paper deals with the control of a class of perfectly modelled linear hybrid systems which consist of two, in general coupled, subsystems one being continuous -time while the second one is digital. Both subsystems are driven by continuous time and sampled values of a control input. The description of the overall system is given through an extended hybrid system … …American Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,133 accessesView PDFCite
Research ArticleOpen accessStability of Non-Neutral and Neutral Dynamic Switched Systems Subject to Internal DelaysM. De la Sen, J. L. Malaina, A. Gallego, J. C. SotoThis study deals with the quadratic stability and linear state-feedback and output-feedback stabilization of switched delayed linear dynamic systems with, in general, a finite number of non commensurate constant internal point delays. The results are obtained based on Lyapunov’s stability analysis via appropriate Krasovsky-Lyapunov’s functionals and the related stability study is performed to obtain both delay independent and delay dependent … …American Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,720 accessesView PDFCite
Research ArticleOpen accessProperties of Absolute Stability in the Presence of Time LagsM. De la Sen, J. L. Malaina, A. Gallego, J. C. SotoThis study is concerned with the properties of absolute stability independent of the delays of time-delay systems, possessing non commensurate internal point delays, for any nonlinearity satisfying a Popov’s- type time positivity inequality. That property holds if an associate delay-free system is absolutely stable and the size of the delayed dynamics is sufficiently small. The results are obtained for nonlinearities … …American Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,569 accessesView PDFCite
Research ArticleOpen accessAsymptotic Hyperstability of Dynamic Systems with Point DelaysM. De la SenIt is proved that a linear time-invariant system with internal point delays is asymptotically hyperstable independent of the delays if an associate delay-free system is asymptotically hyperstable and the delayed dynamics are sufficiently small. …American Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,697 accessesView PDFCite
Research ArticleOpen accessOn the Stability of a Certain Class of Linear Time-Varying SystemsM. De la SenThis study firstly considers the exponential stability of unforced linear systems of slowly time-varying dynamics. Possible switchings of the system structure to unstable dynamics during certain finite time intervals are admitted. The maintenance of global exponential stability does not necessarily require at most a finite number of switchings in the dynamics while infinitely many switches can also lead to stability. … …American Journal of Applied Sciences, Vol. 2, Issue 8 · 31 Aug 2005 · 6,935 accessesView PDFCite
Research ArticleOpen accessOn Fractional Hold Devices Versus Positive Realness of Discrete Transfer FunctionsM. de la Sen, A. Bilbao- GuillernaThe appropriate use of fractional order holds (β-FROH) of correcting gains βε[-1,1] as an alternative to the classical zero and first order -holds (ZOH, FOH) is discussed related to the positive realness of the associate discrete transfer functions obtained from a given continuous transfer function. It is proved that the minimum direct input-output gain (i.e. the quotient of the leading … …American Journal of Applied Sciences, Vol. 2, Issue 3 · 31 Mar 2005 · 7,189 accessesView PDFCite